This appointment was w/ neuro vascular and he is now my PRIMARY. [http://blog.scottsontherocks.com/blog/2017/02/15/neuro-021517/] After seeing him last time [http://blog.scottsontherocks.com/blog/2017/02/14/neuro-vascular-021417/], we discussed my/our idea of a meds “reset”
He reviewed the test results from neuro-psych and we all (Jeff & I) discussed a lot of what I wrote in THIS blog post [http://blog.scottsontherocks.com/blog/2017/02/21/neuro-psych-results-022117/] YOU keep in mind that the neuro-psych results were NOT in layman’s terms, they were written for him. [these really aren’t in any particular order, I’m just trying to “remembering” from my notes cuz Jeff didn’t txt me his]
- He was all for a “meds holiday” but we can’t realistically do ALL the meds. He listened to us, I read him some “notes from my blog” and showed him the “migraine coach” app again. He selected the TWO he thought would fit the “we hate these the most,” “they really don’t do TOO much for you”… “take more Benadryl if your sleep gets skewed” [see those previous posts]
- 1) it’s clear between the MRI(s) & neuro-psych that I have damage to language center of my brain HOWEVER, neuro-psych put a caveat that all of these meds, namely TOPIRAMATE [aka Topimax], might have possibly skewed some results.
- 1a) a second HOWEVER… he said… and he lost me so he had to use “baby words” here… that topiramate would probably cause sporadic spikes in language not long-term… Jeff pointed out my long-term use and “other Dr” unwilling to get off
- SOOO… the two we are “weaning off” are topiramate and amitriptyline (this is the one w/ the “stay out of the sun” warning stamped on the bottle—he didn’t know about this)
If I react badly… in the next few weeks, well…
- keep going to PT
- I think he was fine w/ how I’ve been figuring out my own… kinda pain management in the “crisis mode” He’s right now “one thing at a time” and he wants to focus on this bazillion lines of meds I have.
…otherwise, follow-up in about 6wks. Will keep ya posted, Wish me luck!